# SDR 96ZZZX4283

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TX
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5073
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Board
- Part number: 355A01519902
- Condition: Melted
- Location: Boost Pump
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BOOST PUMP INOPERATIVE IN-FLIGHT.  FOUND PRINTED CIRCUIT BOARD AND CONNECTOR MELTED AT ONE CORNER.  REPLACED CONNECTOR AND PCB.  SUBMITTER RECOMMENDS AMENDING STARTING PROCEDURE TO TURN BOOST PUMP SWITCH OF JUST PRIOR TO STARTING ENGINES.   SUSPECT HIGH CURRENT DRAW OVER THE BOARD ON START SEQUENCE WITH LOWERED VOLTAGE AVAILABLE OVERHEATS THE PCB.
